Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2021, Volume 13, Issue 3, Pages 129–154 (Mi ufa582)  

On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set

A. A. Uspenskii, P. D. Lebedev

N.N. Krasovskii Institute of mathematics and mechanics, S. Kovalevskaya str. 16, 620990, Ekaterinburg, Russia

Abstract: The birth of nonsmooth singularities in the minimax (generalized) solution of the Dirichlet problem for the eikonal equation is due to the existence of pseudo-vertices, the singular points of the boundary of the boundary set. Finding the pseudo-vertices is the first step in the procedure for constructing a singular set for solving a boundary value problem. To find these points, one has to construct local solutions to an equation of the golden ratio type, which establishes a connection between the eikonal operator and the geometry of the boundary set. The problem of identifying local solutions to the equation is related to the problem of finding fixed points of the mappings formed by local reparametrization of the boundary of the boundary set. In this work we obtain necessary conditions for the existence of pseudo-vertices when the smoothness of the curvature of a parametrically given boundary of the boundary set is broken. The conditions are written in various equivalent forms. In particular, we obtain a representation in the form of a convex combination of one-sided derivatives of the curvature. We provide the formulae for the coefficients of a convex combination determined by markers, which scalar characteristics of the pseudo-vertices. We find an algebraic equation, the roots of which are the markers. We adduce an example of the numerical-analytical construction of a minimax solution to the Dirichlet problem and this example demonstrates the effectiveness of the developed methods for solving nonsmooth boundary value problems.

Keywords: first order partial differential equation, minimax solution, speed, wavefront, diffeomorphism, eikonal, optimal result function, singular set, symmetry, pseudo-vertex.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation
The work is made in the framework of researches carried out in Ural Mathematical Center under the financial support of the Ministry of Science and Higher Education of Russian Federation (agreement no. 075-02-2021-1383).


Full text: PDF file (999 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2021, 13:3, 126–151 (PDF, 906 kB); https://doi.org/10.13108/2021-13-3-126

Bibliographic databases:

UDC: 517.977
MSC: 32S30, 32T27, 34H20, 35A18, 35B32
Received: 02.07.2020

Citation: A. A. Uspenskii, P. D. Lebedev, “On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set”, Ufimsk. Mat. Zh., 13:3 (2021), 129–154; Ufa Math. J., 13:3 (2021), 126–151

Citation in format AMSBIB
\Bibitem{UspLeb21}
\by A.~A.~Uspenskii, P.~D.~Lebedev
\paper On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set
\jour Ufimsk. Mat. Zh.
\yr 2021
\vol 13
\issue 3
\pages 129--154
\mathnet{http://mi.mathnet.ru/ufa582}
\transl
\jour Ufa Math. J.
\yr 2021
\vol 13
\issue 3
\pages 126--151
\crossref{https://doi.org/10.13108/2021-13-3-126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000694743500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85115426450}


Linking options:
  • http://mi.mathnet.ru/eng/ufa582
  • http://mi.mathnet.ru/eng/ufa/v13/i3/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:43
    Full text:21
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022